Sorry you are going through this. I have never had that bad diarrhea problem. I actually felt pretty good yesterday but again woke up this morning with bad stomach ache, intestinal discomfort, bloating and nausea. I just tarted the Xifaxan again yesterday so not sure if that is the reason or not. I got sicker last time and was told to stop it bty an on call doctor. My own doctor asked me to starti it again and try to get through the side effects for 10 days. I felt a little better for about a week then ws getting worse again o he started me on another 14 day course. He refuses to put mein the hospital to try and manage his. I spend Mose days in pain and laying down. I just don't seem to have the diarrhea/constipation problems people complain about. Had to see a pulmonary doctor for this mucus I keep hacking up. Chest was clear and breath test ok. Nobody can tell me why I have this mucus problem. So, don't know if I am just sick or sicker from the medication. Really, I can't hardly leavemyhome and it is having a bad effect on my marriage. Us and is fed up with this. I don't see the specialist in SanbFrancico, which is a pain, for another 10 days, have had to wait 2 months already.no one seems to complain about the nausea I have either.
Thanks for the reply. Hope you feel better. Looks like I am in for another bad day
Im currently going through this now!!!
I woke up one day vomitng and severe diarrhea. Had to go to the hospital and was there for four days. After that, i had chronic diarrhea more than 8 times a day for 8 weeks. Tested for everything and the only thing that came out bad was that i have slow digestion which caused bacterial overgrowth. Was out on Xifaxan for 9 days and magically went away. One week after treatment i had diarrhea for one day followed by 6 days of constipation. I then had diarrhea again for a day and felt a little better but now for the past three days ived had diarrhea at least once a day in the morning and then the rest of the day i just have extreme gas and flatulence.
I hope yours is just not as bad as mine because this is literally driving me crazy!!!!!